# SDR DALA2015022201555

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER BENEATH RUBSTRIPS AT FILLET PANELS AREA FROM STAY= 758 TO 778 BETWEEN  LONGERONS 29RT AND 27RT.  REPAIR DOUBLER WAS REPLACED IAW ER/A 330196-14, REV "C".
